# SDR CA150227004

- Difficulty date: February 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GL51122015
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL ACFT POWER UP, THE CREW NOTICED SMOKE COMING FROM THE FWD AVIONICS EQUIP AREA & FURTHER INSPECTION CONFIRMED THAT THE SMOKE WAS COMING FROM THE AVIONICS BATTERY WHICH IS DISPLAYING BLACK MARKS & SIGNS OF OVERHEATING ON THE SIDE.
